MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT

MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT
Catalog Number 151-01
Medical Device Problem Code Device Difficult to Maintain (3134)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device difficult to maintain - customer does not have preventive maintenance contract with miltenyi, the machine is very old, therefore difficult to maintain without routine maintenance.Process evaluation - miltenyi biotec service group has sent the customer a quote for service and is waiting for approval from customer.Service has quote out to customer.
 
Event or Problem Description
The customer received an error message #12 on their clinimacs plus instrument (b)(4)after the sample had been loaded.The operator was not next to the instrument when the error appeared, however, the negative fraction had already been eluted.No fluid/cells had been eluted into the positive fraction.Error 12 reads magnet error - refer to manual.Miltenyi technical service was called immediately and guided the customer through 2 emergency procedures.They were able to rescue cells, therefore no harm was caused to the patient.

Brand Name
CLINIMACS PLUS INSTRUMENT
Common Device Name
CLINIMACS PLUS INSTRUMENT
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5540901
Report Number3005290010-2016-00061
Device Sequence Number10837969
Product Code OVG
UDI-Device Identifier04049934004636
UDI-Public4049934004636
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 04/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151-01
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1